Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Irregular periods, less body hair, dry dark brown skin on abdomen, itchy, treatment

hi, i have a dry dark brown skin looks like a dirt on the lower part of my stomach ,sometimes itchy what is this? and how to remove it without return back again? i don t have to much hair on my body but my period not regular every month
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
It seem that your has developed sun burn and excessive tanning after sun exposure. Do not apply any home remedies which can aggravate the situation. You can apply cortisone cream and calamine lotion over affected area.
Use a good quality medicated sunscreen 3 times a day. Protection from direct sunlight is must . Do not apply any cosmetics which are containing fragrance in it as it can also cause pigmentation on exposure to sun light.
For periods and hair growth probem you can consult a Endocrinologist/ gynecologist for best suggestion where proper endocrine evaluation can be done.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor